# SDR 2008UALA03883

- Difficulty date: July 15, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 35,010 hours, 13,396 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Shorted
- Location: Dc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRICAL PROBLEMS AFTER TAKEOFF.  RTFL.  ON CLIMBOUT ECAM DC ESS SHED DISPLAYED FOLLOWED BY ECAM CB LFT ELECT BAY.  LOSS OF FAC1, FMGC1, AP1, NAVGPWS.  DC SHED ESS BUSS CONTACTOR SHORTED.  REPLACED CNTOR DC SHED ESS BUS, OPS CHECKED NORMAL.
